Hamiltonian Cycle Problem via Markov Chains and Min-type Applications

M Andramonov, Jerzy Filar, A Rubinov, P Pardalos

    Research output: Chapter in Book/Report/Conference proceedingChapter

    Original languageEnglish
    Title of host publicationApproximation and Complexity in Numerical Optimization
    PublisherKluwer
    Pages31-47
    Number of pages17
    Volume42
    ISBN (Print)9780792362753
    Publication statusPublished - 2000

    Cite this

    Andramonov, M., Filar, J., Rubinov, A., & Pardalos, P. (2000). Hamiltonian Cycle Problem via Markov Chains and Min-type Applications. In Approximation and Complexity in Numerical Optimization (Vol. 42, pp. 31-47). Kluwer.